# SDR REXA2014020800195

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 25,825 hours, 23,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE UP, RECEIVED NOSE DOOR OPEN WARNING MSG, GEAR DISAGREE WARNING MSG.  MAIN LANDING GEAR SHOWED YELLOW DASH, NOSE GEAR STILL DOWN & LOCKED & GREEN.  RAN QRH AT GEAR DOWN RECEIVED WOW INPUT CAUTION, STEERING INOPERATIVE CAUTION.  QRH RAN & STEERING INOPERATIVE WENT AWAY.  WOW OUPUT STILL REMAINED.  COMPLIED WITH PA-05-018 REV K SCENARIO 2.
